# SDR DALA2024022102368

- Difficulty date: February 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 86,454 hours, 40,203 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Hyd Chk Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3230 - MISC/DE - DUE TO HYD Y RSVR LO LVL ECAM MESSAGE. ALL HYDRAULIC PRESSURES NORMAL. QUANTITY AT 0. CORRECTIVE ACTION: FOUND PACKING ON YELLOW SYSTEM HP MANIFOLD CHECK VALVE PLUG DAMAGED. REPLACED SAME. LEAK CHECK GOOD.
